Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Accutane confusion..what to do next??

Recommended Posts

INTRODUCTION:

Currently on 80mg Accutane

80kg, male, 16 years old

Hello guys! I’m very confused and need an huge amount of help. I’m 16 years old and before starting my course I had 1.5 years experience with MILD acne. Anyways, I tried everything from the antibiotics (minocycline, tetracycline, etc) to topicals (differin, retin-a, etc). I had enough of all the hassle of creams and shit like that and decided to go on Accutane. I finally found a doctor that would prescribe me Accutane, she was a pediatrician (child doctor). Since she isn’t a derm she has little or no experience with Accutane. Anyways, she prescribed me Accutane and I have been on it since July 12th, 2006. It was a bumpy ride with dosages, first two weeks I was on 10mg, then a month of 20mg, then like 2.5 months of 40mg then rest of 80mg. It was weird.

I have currently consumed 14200mg of Accutane since July 12, 2006 until now (Mid March).

My max cumulative mg should be 12500mg.

SKIN UPDATE:

Now my skins about 95%. I still 2 pimples a week, sometimes 3, but go away, and get the odd one thats big, but only a papule.

QUESTIONS

1) I'm getting a tattoo soon, should I just finish my 15 days I have left and get that tattoo a couple weeks after (I'm still getting it).

2) Ask for 1-2 months more of 80mg accutane?

THE ONLY THING I'M WORRIED ABOUT IS MY FUCKING ACNE COMING BACK, IT RUINED MY FRESHMEN YEAR OF HIGHSCHOOL.

Link to post
Share on other sites
INTRODUCTION:

Currently on 80mg Accutane

80kg, male, 16 years old

Hello guys! I’m very confused and need an huge amount of help. I’m 16 years old and before starting my course I had 1.5 years experience with MILD acne. Anyways, I tried everything from the antibiotics (minocycline, tetracycline, etc) to topicals (differin, retin-a, etc). I had enough of all the hassle of creams and shit like that and decided to go on Accutane. I finally found a doctor that would prescribe me Accutane, she was a pediatrician (child doctor). Since she isn’t a derm she has little or no experience with Accutane. Anyways, she prescribed me Accutane and I have been on it since July 12th, 2006. It was a bumpy ride with dosages, first two weeks I was on 10mg, then a month of 20mg, then like 2.5 months of 40mg then rest of 80mg. It was weird.

I have currently consumed 14200mg of Accutane since July 12, 2006 until now (Mid March).

My max cumulative mg should be 12500mg.

SKIN UPDATE:

Now my skins about 95%. I still 2 pimples a week, sometimes 3, but go away, and get the odd one thats big, but only a papule.

QUESTIONS

1) I'm getting a tattoo soon, should I just finish my 15 days I have left and get that tattoo a couple weeks after (I'm still getting it).

2) Ask for 1-2 months more of 80mg accutane?

THE ONLY THING I'M WORRIED ABOUT IS MY FUCKING ACNE COMING BACK, IT RUINED MY FRESHMEN YEAR OF HIGHSCHOOL.

Link to post
Share on other sites
How old are you and how could you get accutane from a child pedrician? Shouldn't you get accutane from only derms? Cause I tried that with a normal doctor and it didn't work.
Link to post
Share on other sites

Hey! if i were you i would finish your course of accutane before you have the tattoo, plus i'd ask a dermo whether or not its safe for you to have a tattoo so soon after accutane cos i know mine goes on about how semsitive my skin is now i'm on this drug and it'll be the same til like 6 months after the course has finished. he told me not to wax and stuff cos it could permenantly damage my skin and i think havin a tattoo is much worse on your skin that gettin waxed! so i'd really get some advise from a professional first, only sayin this to help.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×